# SDR DALA2019050802897

- Difficulty date: May 7, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 18,689 hours, 2,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, EMERGENCY LIGHTS FAILED FUNCTIONAL CHECK. REPLACED POWER SUPPLY UNIT 16WL AND SEAT 40 RT EMERGENCY LIGHT CONNECTOR. LP 1064284
